# SDR RAIA00410017

- Difficulty date: October 19, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,446 hours, 17,520 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Condition: Disconnected
- Location: Airspeed Indicat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT - ON TAKEOFF, CAPTAIN'S AIRSPEED NEVER CAME ALIVE, COMPARATOR ERROR AS WELL.  MAINTENANCE INSPECTED ADC NR 1 FOUND LOOSE QUICK DISCONNECT RESCUED.
